# SDR 96UAL900543

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 1B6509
- Condition: Broken
- Location: Lt Engine
- Part time: 12,883 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW HEARD LOUD BANG AND DETECTED A SLIGHT YAW AS GEAR RETRACTED.  NO ADVERSE ENGINE INDICATIONS.  PASSENGERS ON LEFT OBSERVED FIRE FLASH.  *S/D*  BROKEN 9TH STAGE COMPRESSOR BLADE.  SCRAPPED THE 6TH THROUGH 17TH COMPRESSOR BLADES AND REPLACED WITH NEW, OPERATION CHECKS NORMAL.
